| Catalog Number |
195-160 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 000916294a with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-160 / lot: 000916294a, test base part number 195-430wjr/ lot: 916294.The lot met the required release specifications.A review of the complaints reported as false negative patient results (confirmed and unconfirmed, conflicting results) related to kit lot 000916294a showed that the complaint rate is (b)(4).Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue.
Event or Problem Description
The consumer reported false negative results with the binaxnow covid-19 antigen self-test kit for two (2) tests performed on various dates.This mfr.Report addresses test two (2) of two (2).The consumer reported a false negative result with the binaxnow covid-19 antigen self-test performed on (b)(6) 20264 on an unknown sample type.Initial testing with binaxnow was performed on (b)(6) 2026 which generated a negative result.Additional testing was performed at a walk-in clinic on (b)(6) 2026 using an unknown testing method which generated a positive result.The consumer indicated they were experiencing symptoms such as nausea and congestion.The consumer confirmed there was no injury due to the test results.Additionally, the consumer confirmed there was no delay or impact in treatment.